# SDR UPS203638

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100746
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION UNDER UPPER FLOOR BEAM FLANGE, FORWARD SIDE STA 344, RBL 2, WL 208.   REPAIRED IAW SRM 51-20-1, 51-10-1, 53-10-8, 51-30-2.
